# SDR ABXR202001010346

- Difficulty date: January 1, 2020
- Submitted: January 1, 2020
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Part number: 114T022320
- Part serial: 00000
- Condition: Corroded
- Location: Rt Wing
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE UPPER CHORD CORRODED.
